Loss of libido
Aug 21, 2005
Dear Sir,my wife is having interferon coupled with ribavirin treatment for her hep C.My question was that she seems to have lost interest in sex and says that it is one of the side effects due to this medication,is that correct? can this be a possible side effect and would things return to normal once this treatment is completed? I appreciate you taking time out to answer me. Regards and thank you.
Response from Dr. Henry
This forum is for the discussion of side effects of HIV treatment. What is your wife's HIV status and which HIV drugs is she taking. Loss of libido is fairly common from the hepatitis C treatment she is receiving-often gets better once treatment is stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Hpv After Handjob Sign Of HIV AIDS
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can You Get Hepatitis C From Urine?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.